Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
smithfACE

bp flaking

Recommended Posts

ok for a few days the bp would go in perfect but now the bp is like all scaly

im using the neutrogena stuff

how do i get rid of it

im not going to school 2morrow with white flakes all over my face

Link to comment
Share on other sites

Have you just started the regimen? If so this would be the hardening stage that your skin must go through to get used to bp.

If you have just started you might find that an AHA irritates your skin which may cause more flaking, although once your skin is used to bp it is an excellent way to get rid of flakes.

You could cut down on the bp amount until the flakes go away.

If you exfoliate try to do it as gentle as possible, don't use any scrubs. Some people use a damp washcloth and kind of stroke their face with it. Bear in mind that Dan doesn't recommend manual exfoliation in this way tho.

Cheers

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×